MathSciNet Relay Station
MathSciNet bibliographic data
MR2275360 14F10 (16S32)
Noot-Huyghe, C. Finitude de la dimension homologique d'algèbres d'opérateurs différentiels faiblement complètes et à coefficients surconvergents. (French) [Finiteness of the homological dimension of weakly complete algebras of differential operators with overconvergent coefficients] J. Algebra 307 (2007), no. 2, 499–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement